MAUDE Adverse Event Report: ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; Catheter, Intravascular, Therapeutic, Short-Term

ICU Medical, Inc. Jelco ViaValve Safety IV Catheter; Catheter, Intravascular, Therapeutic, Short-Term
Catalog Number 326010
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Jelco ViaValve Safety IV Catheter
Common Device Name
Catheter, Intravascular, Therapeutic, Short-Term
Manufacturer (Section D)
ICU Medical, Inc.
201 west queen st
southington CT 06489
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50953337
Report Number1219611-2026-00063
Device Sequence Number10428973
Product Code FOZ
UDI-Device Identifier15019517078398
UDI-Public(01)15019517078398
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K160235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number326010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown